Nil(n)-Modules Bibred over Groups


ATİK H.

European Journal of Pure and Applied Mathematics (E-SCI), vol.6, pp.428-434, 2013 (Refereed Journals of Other Institutions)

  • Publication Type: Article / Article
  • Volume: 6
  • Publication Date: 2013
  • Title of Journal : European Journal of Pure and Applied Mathematics (E-SCI)
  • Page Numbers: pp.428-434

Abstract

In this work, we defined a functor from category of nil(n)-modules to that of groups. Then we showed by direct calculation that the functor is both fibration and cofibration of categories.